Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 223, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 13, 2021, 4:19 PM CDT for Copiah County, Lawrence County, Simpson County, Mississippi. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2021, 4:19 PM CDT (21:19 UTC)
- Expired
- Jun 13, 2021, 5:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Copiah County, MS, Lawrence County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 80 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 12:22 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2570 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
854
WUUS54 KJAN 132119
SVRJAN
MSC029-077-127-132215-
/O.NEW.KJAN.SV.W.0223.210613T2119Z-210613T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
419 PM CDT Sun Jun 13 2021
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Western Simpson County in central Mississippi...
Lawrence County in south central Mississippi...
Southeastern Copiah County in central Mississippi...
* Until 515 PM CDT.
* At 419 PM CDT, a severe thunderstorm was located near Shivers, or 7
miles southwest of Pinola, moving south at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Oma around 430 PM CDT.
Wanilla and Sontag around 440 PM CDT.
Monticello around 450 PM CDT.
Arm around 455 PM CDT.
Robinwood around 500 PM CDT.
Topeka around 510 PM CDT.
Jayess around 515 PM CDT.
Other locations impacted by this severe thunderstorm include New
Hebron, Georgetown and Silver Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3135 9011 3135 9024 3171 9024 3172 9025
3170 9026 3171 9027 3203 9019 3183 8991
3176 8993 3176 8997 3161 8997 3140 9003
3139 9004 3136 9004 3133 9006 3133 9008
TIME...MOT...LOC 2119Z 016DEG 28KT 3179 9004
HAIL...1.00IN
WIND...60MPH
$$
GRG1 follow-up statement
570
WWUS54 KJAN 132152
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
452 PM CDT Sun Jun 13 2021
MSC127-132202-
/O.CAN.KJAN.SV.W.0223.000000T0000Z-210613T2215Z/
Simpson MS-
452 PM CDT Sun Jun 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SIMPSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and south central Mississippi.
LAT...LON 3135 9011 3135 9024 3171 9024 3172 9025
3170 9026 3171 9027 3180 9025 3169 8997
3161 8997 3140 9003 3139 9004 3136 9004
3133 9006 3133 9008
TIME...MOT...LOC 2152Z 023DEG 25KT 3161 9017
$$
MSC029-077-132215-
/O.CON.KJAN.SV.W.0223.000000T0000Z-210613T2215Z/
Lawrence MS-Copiah MS-
452 PM CDT Sun Jun 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR LAWRENCE AND SOUTHEASTERN COPIAH COUNTIES...
At 452 PM CDT, a severe thunderstorm was located near Wanilla, or 16
miles east of Brookhaven, moving southwest at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Monticello around 455 PM CDT.
Robinwood around 505 PM CDT.
Topeka around 520 PM CDT.
Jayess around 525 PM CDT.
Other locations impacted by this severe thunderstorm include Silver
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3135 9011 3135 9024 3171 9024 3172 9025
3170 9026 3171 9027 3180 9025 3169 8997
3161 8997 3140 9003 3139 9004 3136 9004
3133 9006 3133 9008
TIME...MOT...LOC 2152Z 023DEG 25KT 3161 9017
HAIL...<.75IN
WIND...60MPH
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 11:51 AM CDT, 4 hours 28 minutes earlier.
Area forecast discussion, Jun 13, 11:51 AM CDT, 4 hours 28 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1151 AM CDT Sun Jun 13 2021 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: Although VFR conditions will prevail through the period, isolated to scattered showers and thunderstorms will develop this afternoon and linger into the evening. Where these storms occur, brief IFR conditions can be expected with strong and gusty winds./GG/ && .DISCUSSION... Active convective day shaping up over the area this afternoon. Modified morning sounding with 94/74 was highlighted by 4500 J/kg CAPE, 1500 J/kg DCAPE, 8C/km 0-3km lapse rate and 45K thete-diff; all of which leading to a likely microburst potential. Already, enhanced CU field has developed over central and southern sections. HRRR continues to trend up in convective coverage, so increased pops over much of the area. Also, outlooked Marginal for severe storms in the HWO for the entire area, similar to SPC./GG/ Prior discussion below: Today and tonight... Hot and humid airmass remains in place over the region and keeping the temps similar to yesterday, well into the 90s in most locations. With dewpoints into the 70s, heat indices will be in the low 100s...with the highest values around/just over 105F west of I-55 and south of I-20. Will keep the same HWO graphic in place from yesterday...as it lines up perfectly with the newest guidance overall. HRRR is broadbrushing some diurnal showers/TS later this afternoon...and have increased to chance pops after 18z...lingering into the evening hours. Convection ends quickly as the ridging over the western CONUS edges into the Miss River Valley. Inherited some minor fog mentions in low lying areas mostly in the southern half of the forecast area in the overnight hours. Will need to reassess areal coverage if the afternoon summer showers materialize, particularly in the north and east...as any llvl enhancement of moisture will likely push the xover temps much closer to fog development. Tomorrow through Saturday... Tomorrow: The forecast period starts off tomorrow with a stout ridge centered over the Four Corners region and active northern stream flow around the periphery of the ridge. A large trough will be located over the Pacific Northwest with a second trough diving through the Great Lakes region. Further south, shortwave ridging will be sliding into the Lower Mississippi Valley in advance of the more amplified Great Lakes trough. Diurnal convection will continue to become confined further south with isolated to scattered showers and storms centered mainly south of I-20. Here, a hot and humid airmass will continue to support 3500-4000 J/kg of surface-based instability, however, poor lapse rates and tall skinny CAPE profiles will not be supportive of microbursts. While an isolated strong downburst or two cannot be ruled out, will not advertise any severe threat in the HWO/graphics. Dew points in the low to mid 70s will also contribute to continued heat stress, especially along and south of I-20 where heat index values of 100-105 degrees will be likely. As such, will maintain the current limited threat in the HWO/graphics through tomorrow. Tuesday through Thursday: Global guidance is in good agreement on the overall synoptic pattern with a stout 600dam H5 ridge remaining centered over the Four Corners and phasing northern stream energy over the Great Lakes region into southeast Canada and New England. A surface cold front associated with a sprawling surface high over the Northern Plains will drop into the area on Tuesday and will usher in a noticeably drier airmass characteristic of low 60s dew points. The front will also shunt showers and thunderstorms to the immediate coast with dry weather for the vast majority of the area. While the airmass will be drier, temperatures will still remain in the upper 80s to low 90s through the end of the week, but heat stress will no longer be a concern. Friday into the weekend: We're continuing to keep an eye on the tropics and potential development in the Bay of Campeche late in the week. If a tropical system does develop it will reside within weak steering flow and will slowly move north through the western Gulf of Mexico. Global guidance and their respective ensembles quickly diverge thereafter with a wide range of solutions being depicted. This is not surprising as weak tropical cyclones in environments characteristic of weak steering flow are notoriously difficult for NWP to handle. On the synoptic scale, a compact shortwave trough and closed low dropping into the Pacific Northwest will finally act to flatten the large ridge over the Four Corners. Broad ridging will also extend from the Bahamas into the southeast states. Both of these ridges will ultimately play a large role as to where any tropical system and associated deep moisture end up in relation to the Gulf Coast. Given the large spread in guidance will keep the forecast in line with the National Blend of Models with scattered showers and thunderstorms possibly returning to the area for the weekend. /TW/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 94 74 92 72 / 53 20 23 0 Meridian 94 72 93 70 / 47 20 23 0 Vicksburg 95 75 93 72 / 43 19 17 0 Hattiesburg 94 73 94 73 / 72 21 50 3 Natchez 94 74 92 73 / 44 22 41 1 Greenville 92 75 91 70 / 30 19 5 0 Greenwood 94 73 92 69 / 44 20 8 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Jun 13, 11:29 AM CDT, 4 hours 50 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1129 AM CDT Sun Jun 13 2021 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-141630- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...this afternoon through this evening DANGEROUS HEAT THREAT...Limited TIMING...remainder of today Isolated severe thunderstorms are possible. Damaging wind gusts will be the primary hazard with any severe storms that develop, but some hail may also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Dangerous heat with maximum heat index values near 105 degrees is possible for extreme southeast Arkansas, portions of central Mississippi, west central Mississippi, northwest Mississippi, northeast Louisiana, and all of south central Mississippi on Monday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. MSZ026>033-039-141630- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Noxubee- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...this afternoon through this evening Isolated severe thunderstorms are possible. Damaging wind gusts will be the primary hazard with any severe storms that develop, but some hail may also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. MSZ036>038-043>046-049>052-056>058-141630- Holmes-Attala-Winston-Madison MS-Leake-Neshoba-Kemper-Rankin- Scott-Newton-Lauderdale-Smith-Jasper-Clarke- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of central Mississippi, and east central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...this afternoon through this evening Severe thunderstorms capable of producing damaging winds to 60 mph and hail at least to the size of quarters are possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. MSZ042-047-048-053>055-059>066-072>074-141630- Yazoo-Warren-Hinds-Claiborne-Copiah-Simpson-Jefferson-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of central Mississippi, south central Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...this afternoon through this evening DANGEROUS HEAT THREAT...Limited TIMING...remainder of today Severe thunderstorms capable of producing damaging winds to 60 mph and hail at least to the size of quarters are possible. (https://www.weather.gov/images/jan/graphicast/1.png) Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Dangerous heat with maximum heat index values near 105 degrees is possible for extreme southeast Arkansas, portions of central Mississippi, west central Mississippi, northwest Mississippi, northeast Louisiana, and all of south central Mississippi on Monday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *DANGEROUS HEAT* Extreme...Extreme heat is expected with peak heat index values in excess of 110 degrees for multiple days. Heat stroke continues to be a major concern. Significant...Dangerous heat expected with peak heat index values in excess of 110 degrees. Heat stroke will be a significant concern. Elevated...Dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely. Limited...Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Jun 13, 4:02 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG 3 WSW ENTERPRISE 32.16N 88.87W
06/13/2021 CLARKE MS EMERGENCY MNGR
TREE DOWN BLOCKING ROAD AT I-59 & HEY 513.
TIME ESTIMATED BY RADAR.
&&
LPLocal storm report, Jun 13, 4:03 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND DMG 1 WSW ENTERPRISE 32.17N 88.83W
06/13/2021 CLARKE MS PUBLIC
TREE DOWN ON HWY 11 JUST SOUTH OF HWY 513.
&&
LPLocal storm report, Jun 13, 4:06 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 1 E STONEWALL 32.14N 88.78W
06/13/2021 CLARKE MS EMERGENCY MNGR
TREE DOWN ON A HOME.
&&
LPLocal storm report, Jun 13, 4:09 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 3 ENE CLARKDALE 32.30N 88.66W
06/13/2021 E1.00 INCH LAUDERDALE MS PUBLIC
PUBLIC REPORTS QUARTER SIZED HAIL FALLING IN
ZERO.
&&
LPLocal storm report, Jun 13, 4:13 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG QUITMAN 32.04N 88.72W
06/13/2021 CLARKE MS EMERGENCY MNGR
TREE DOWN ON NORTH JACKSON AVENUE IN
QUITMAN.
&&
LPLocal storm report, Jun 13, 4:19 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG 3 ENE ROSE HILL 32.16N 88.96W
06/13/2021 JASPER MS EMERGENCY MNGR
TREES AND POWER LINES DOWN ALONG 500 BLOCK
OF CR5133.
&&
LPThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:21 PM CDT | Special Weather Statement | JAN | Kemper | 54 min |
| Jun 13, 12:07 PM CDT | Special Weather Statement | JAN | Lowndes | 23 min |
| Jun 13, 1:00 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 45 min |
| Jun 13, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 50 min |
| Jun 13, 1:59 PM CDT | Flash Flood Warning | JAN | Lowndes | 3 hr |
| Jun 13, 2:19 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 41 min |
| Jun 13, 2:23 PM CDT | Special Weather Statement | JAN | Kemper, Noxubee | 52 min |
| Jun 13, 2:36 PM CDT | Flash Flood Warning | JAN | Kemper, Noxubee | 2 hr |
| Jun 13, 2:39 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 48 min |
| Jun 13, 2:48 PM CDT | Special Weather Statement | JAN | Winston | 57 min |
| Jun 13, 2:57 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Neshoba, Newton | 63 min |
| Jun 13, 3:01 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 44 min |
| Jun 13, 3:20 PM CDT | Special Weather Statement | JAN | Oktibbeha | 40 min |
| Jun 13, 3:29 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 31 min |
| Jun 13, 3:33 PM CDT | Special Weather Statement | JAN | Webster | 27 min |
| Jun 13, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 67 min |
| Jun 13, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 67 min |
| Jun 13, 3:51 PM CDT | Special Weather Statement | JAN | Attala | 24 min |
| Jun 13, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 66 min |
| Jun 13, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw | 49 min |
| Jun 13, 4:01 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 29 min |
| Jun 13, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery | 63 min |
| Jun 13, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 78 min |
| Jun 13, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 62 min |
| Jun 13, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 44 min |
| Jun 13, 4:45 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 60 min |
| Jun 13, 4:46 PM CDT | Special Weather Statement | JAN | Madison, Rankin | 59 min |
| Jun 13, 4:58 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar | 66 min |
| Jun 13, 5:00 PM CDT | Special Weather Statement | JAN | Simpson | 60 min |
| Jun 13, 5:08 PM CDT | Special Weather Statement | JAN | Holmes | 52 min |
| Jun 13, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes | 48 min |
| Jun 13, 5:13 PM CDT | Special Weather Statement | JAN | Oktibbeha | 32 min |
| Jun 13, 5:31 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 44 min |
| Jun 13, 5:40 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 34 min |
| Jun 13, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 58 min |
| Jun 13, 6:42 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.